# SDR CA951109005

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: SF14LN3
- Condition: Stripped Gear
- Location: Cam Drive
- Component: Bendix
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN)SHORTLY AFTER TAKEOFF THE #1 ENGINE BACKFIRED AND RAN ROUGH. AIRCRAFT RETURNED AND LANDED. MAINTENANCE FOUND LEFT HAND MAGNETO DEAD. INVESTIGATION REVEALED THAT THE PHENOLIC CAM DRIVE GEAR HAD ALL THE TEETH STRIPPED BY THE STEEL GEAR IT MESHES WITH. CAUSE COULD NOT BE DETERMINED AS SHAFT AND GEAR TURN FREELY.
